# SDR UALA2012071803904

- Difficulty date: July 16, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 71,233 hours, 26,713 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK HOT AIR LINE FROM CONDENSOR TO COMPRESSOR OUTLET DUCT IS CRACKED AND ALSO TUBE THAT CONNECTS TO CONDENSOR HAS A HOLE WORN THROUGH IT BLOWING HOT AIR.
